MAUDE Adverse Event Report: ZIMMER GMBH FITMORE, HIP STEM, UNCEMENTED, OFFSET B (EXTENDED)/7, TAPER 12/14; ZIMMER POROLOCK MIS STEM

ZIMMER GMBH FITMORE, HIP STEM, UNCEMENTED, OFFSET B (EXTENDED)/7, TAPER 12/14; ZIMMER POROLOCK MIS STEM
Model Number N/A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code Blood Loss (2597)
Date of Event 03/27/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: item# 01.00551.307, lot# unknown, fitmore, hip stem, uncemented, offset b (extended)/7, taper 12/14.Item# 14.32.06-20, lot# unknown, cocr head 32/ 0 'm' 12/14.The device will not be returned for analysis as it remains implanted; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.Device history record (dhr) review was unable to be performed as the lot number of the device involved in the event is unknown.Note: this is a split case with zimmer inc., warsaw reference number (b)(4).The following reports are associated with this event: 0009613350-2019-00360.A cause for this specific event cannot be ascertained from the information provided.As soon as supplemental information becomes available an updated report will be submitted.Zimmer biomet¿s reference number of this file is (b)(4).Device remains implanted.
 
Event or Problem Description
It was reported that during the primary surgery the patient required 1 unit of packed red blood cell (prbc).Attempts to obtain additional information have been made; however, no more has been provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information correction: date of report, premarket identification, type of report, additional mfr narrative.Additional: adverse event problem.Device history record (dhr) review was unable to be performed as the lot number of the device involved in the event is unknown.No trend considering the following event is identified: medical other: blood loss event summary: it was reported that a male patient underwent a procedure for a right thp implantation on (b)(6) 2009 and required 1 unit prbc (packed red blood cell) during primary.Surgery could be completed and products were implanted successfully.Review of received data: no medical data such as surgical notes were received.Devices analysis: no product was returned to zimmer biomet for in-depth analysis.Review of product documentation: all involved devices are intended for treatment.- the compatibility check was performed from (b)(6) and showed that the product combination was approved by zimmer biomet.Conclusion summary: the quality records check could not be performed as lot numbers are unknown.Any type of blood loss has the potential to cause a complication.The amount of blood loss that may lead to intra and/or postoperative complications depends on the individual person and / or comorbidities.Patient's full medical history was not disclosed; it is unknown whether he had a preexisting a health condition such as anemia, hemophilia, etc., or if he was taking any medication which could have contributed to the reported event.No device-related complication such as extended surgical time due to difficulty to implant the devices was reported.Therefore, based on the limited amount of information, an exact root cause could not be determined.The need for corrective measures is not indicated and zimmer gmbh considers this case as closed.Zimmer biomet¿s reference number of this file is (b)(4).The following reports are associated with this event: 0009613350-2019-00357, 0009613350-2019-00360.
 
Event or Problem Description
No change to previously reported event.

Brand Name
FITMORE, HIP STEM, UNCEMENTED, OFFSET B (EXTENDED)/7, TAPER 12/14
Common Device Name
ZIMMER POROLOCK MIS STEM
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ  8404
MDR Report Key8666041
Report Number0009613350-2019-00357
Device Sequence Number19324888
Product Code KWA
UDI-Device Identifier00889024482913
UDI-Public00889024482913
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K071723
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberN/A
Device Catalogue Number0100551307
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/11/2019
Supplement Date Received by Manufacturer12/19/2019
Initial Report FDA Received Date06/04/2019
Supplement Report FDA Received Date12/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient Weight88